Optical soliton solution analysis for the (2+1) dimensional Kundu–Mukherjee–Naskar model with local fractional derivatives


San S., Seadawy A. R., Yaşar E.

OPTICAL AND QUANTUM ELECTRONICS, vol.54, no.1, pp.442-463, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 54 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1007/s11082-022-03832-3
  • Journal Name: OPTICAL AND QUANTUM ELECTRONICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Page Numbers: pp.442-463
  • Bursa Uludag University Affiliated: Yes